# SDR FDKA200706275

- Difficulty date: June 15, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N854MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145490
- Aircraft time: 11,807 hours, 11,286 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Damaged
- Location: Galley Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6086 MCO-HSV (1432 PHX LCL).  LOUD SQUEAL COMING FROM GALLEY DOOR WHEN PRESSURIZED.  MX REPAIRED DOOR SEAL.
